You are not currently logged in.
Access JSTOR through your library or other institution:
A Uniqueness Problem for Probability Measures on Locally-Compact Abelian Groups
Inder K. Rana
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 39, No. 4 (Oct., 1977), pp. 309-316
Published by: Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25050115
Page Count: 8
Preview not available
Suppose μ and ν are probability measures on a locally-compact abelian group G such that μ(E+x) = ν(E+x) for every x ε G and for a fixed set E with compact closure and positive Haar measure. We investigate the relation between ν and μ.
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002) © 1977 Indian Statistical Institute